# SDR CALA2023111503375

- Difficulty date: October 25, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A8540U8
- Condition: Corroded
- Location: Sta 947-Sta 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) MAIN CABIN STA 947-STA 986 R/H HAS CORROSION
